# SDR GTIA010427

- Difficulty date: May 19, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DAMAGE ON ANTI-FLOAT TAB SPRING QUADRANT (RT HORIZ) DAMAGE IS ON CASTING ONLY (FRAME).  REMOVED ANTI-FLOAT TAB SPRING QUADRANT AS PER MD80 MM 27-30-14.  INSTALLED ANTI-FLOAT.  TAB SPRING QUADRANT IAW MD80 MM 27-30-14.  (M)
